Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Irregular periods after stopping birth control, clots during periods. What can I do?

Hello, I am 22 years old, with no children. I was put on birth control for the ages of 14 to 20. I have been on the patch, shot and daily pills. Now since I have been on no birth control my periods have been irregualar for 2 years. They last from 14 to 20 days. I just started on the 1st and it has not stopped. I have been getting bigger clots then I have ever had and some days I cant even tell I am on it unless I have sex. I wondering what I can do to help this. Thank you
Asked On : Mon, 8 Oct 2012
Answers:  0 Views:  11 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor